Skip to Content

I am about to start Zoloft 25 mg and I'm very nervous to take it, any tips?

8 Answers

BADHGG 2 Apr 2012

eonblue
relax, you are starting zoloft on a low dose, your doctor believes that this medicine is benefical for you so give it some time to work.It has to get into your system so sit back now and relax you are starting on the lowest dose.

Votes: +3
eonblue 9 Apr 2012

thank you so much for a reply. i have actually handled it well and appreciate the support

Allie39cat 3 Apr 2012

Uhm I took that too and I stopped taking it because I didn't ever have an appetite to eat. I was like a zombie. But very focused. When I finally got to a higher dosage it was hard to sleep. I have ADD and most of these medications that help do, but the side affects were too much for me to handle

Votes: +0
rawboots 3 Apr 2012

Hello eonblue,
Dont let anyone scare you. This med is mild. Ive bn on it for two years. It works great for me. To some its a great med and to others its horrible. Try it, but dont let it scare you. It takes two weeks to start working. Some people see results in less time. My tip to you is to take it in the morning. It might make you tired or it might not. If I take mine at night, like ive done before, I will not rem sleep. 25 mg is a low dose anyways. Take care
Rawboots

Votes: +2
eonblue 9 Apr 2012

thank you so much for a reply. i have actually handled it well and appreciate the support :)

rawboots 9 Apr 2012

No problem. I hope it works out for you.I suggest you friend Pledge. He is very knowledgable. You can ask him personal questions if need be. Take care

eonblue 9 Apr 2012

thank you so much i will! :)

broth317 20 Aug 2016

I was on Zoloft for 6 months; the lowest dose was 25 mg. I liked the drug because it gave me energy and happiness, but there was a downside effect on me & of course it is not for everyone. I had massive diarrhea so bad I could not leave the house unless I took antidiarrhea pills daily which screwed my stomach up. Off of this drug now. Does anyone get diarrhea from this drug?

Rubicksdad 7 Sep 2017

Hello,I just started it today 25mg first . Hoping it helps my anxiety a lot!

Inactive 3 Apr 2012

Hello eonblue. Your dose is low. You;ll most possibly be going through some side effects. These are common, normal and will ease up the longer you do take Zoloft. it will be close to four weeks time before you 'll be feeling the full tharaputic effects of the drug. Regards, pledge

Votes: +1
eonblue 9 Apr 2012

thank you so much for a reply. i have actually handled it well and appreciate the support

lese84 27 Jun 2014

So today is day 4 on the 50Mg Zoloft, last night I ended up going to the er because of the side effects, I was so scared. So my doc says to cut it in half, has anyone tried this an does it get better?

Sharilee4051 7 Jun 2017

Hi pledge. Nice to meet you. I've been on 20 mg of Lexapro for 15 years. I have very high anxiety and depression now. It started about nine months ago. I went to a doctor in New York City. He's weaning me off the Lexapro - going down 5 mg a week until I'm off it completely. He starting me on 25 mg of the Zoloft right away. Then he's going to up it to 50 mg when I'm completely off the Lexapro . Your take on this would be appreciated.

Inactive 3 Apr 2012

Don't be afraid of something that may help you. This is a small dose. My hubby has taken it for over 8 years, & had to have it increased over time, but it has really helped with his depression. I will give you the link below to read about it. Oh, & it can take 4 to 6 weeks for it to really show if it is going to help you or you need an increase etc... That is why they make the appts. about every 6 weeks... Mary
https://www.drugs.com/zoloft.html

Votes: +1
eonblue 9 Apr 2012

thank you so much for a reply. i have actually handled it well and appreciate the support :D you guys are awesome

Inactive 10 Apr 2012

You are very welcome!

Inactive 13 Apr 2012

Don't worry. You are on a VERY low dose, and if you have any side effects, you will know, and get off of it immediately, no harm done! I doubt you will though, because Zoloft is very mild as far as antidepressants are concerned.

Votes: +0
annie4512 23 Feb 2015

I have a question i am very scary to take Zoloft the Dr gave me 50 mg but i have not take it yet and he had gave me 25 mg at first then jump me up to 50 mg he trying put weight on me and increase to eat food lot more b/c it say warning anitdepressants may increase the risk of suicidal thoughts this why i am so scary to take it i took 5 yrs ago and nothing happen i have no suicidal in my family just depression only i just really scary taking it lot people say i should

Votes: +0
Anahi1982 12 Sep 2018

Did you ever took the pill

jimtel 18 Jan 2019

Does Zoloft cause weight gain?

Votes: +0
WildcatVet 18 Jan 2019

Zoloft is considered weight neutral because it can cause weight gain in a small number of users, but it can also cause weight loss:
"Common (1% to 10% of users): Anorexia, increased/decreased appetite, weight increased/decreased"
Regards, Wild Cat

Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.